How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 45922
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

See picture- http://i60.tinypic.com/11ue1ia.jpgI have

Resolved Question:

See picture-
http://i60.tinypic.com/11ue1ia.jpg
I have been getting very small bumps mainly on one side of my face - only about 5 or 6 they do not respond to spot creams or exfoliation and do not feel like spots. They last for weeks and when they go new ones spring up. I have never had problems with spots or achne before - i have a good diet am 22 and female and on the pill microgynon.
Submitted: 2 years ago.
Category: Medical
Expert:  Shantal-Mod replied 2 years ago.
Hello,
I'm Shantal and I'm a moderator for this topic.
I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.
I was checking to see if you had already found your answer or if you still need assistance from one of the Professionals.
Please let me know if you wish to continue waiting or if you would like for us to close your question?
Thank you,
Shantal
Expert:  Dr. David replied 2 years ago.
This is Dr. David

you can develop new acne at age 22

sometimes hormone changes or increased blood androgen levels in young women can cause new acne and weight gain and facial hair growth

a skin allergy to detergents could be causing the rash

certain foods or oily foods could also be causing temporary blocked pores in your skin.

make up irritation or foundation irritation could be irritating your skin.

you might need stronger prescription acne antibitoic creams to help clear up the area

do you have a doctor you can see who can prescribe you antibiotic ointment creams to see if they help?
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 45922
Experience: Board Certified Physician
Dr. David and other Medical Specialists are ready to help you

Related Medical Questions